# SDR AUS20020940

- Difficulty date: August 23, 2002
- Submitted: September 6, 2002
- Operation: General aviation
- Make and model: Piper PA-31-350
- Engine: Lyc TIO540J2BD
- Propeller: Hartzl HCE3YR2
- System (JASC): 2140 · Heating System
- Part: Regulator
- Part number: 461731
- Condition: Leaking
- Location: Heating System
- Part time: 181 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL PRESSURE REGULATOR LEAKING FUEL FROM DIAPHRAGM WHEN THE HEATER CYCLES OFF.
